Metrics

From
Existence of Weak Solutions for Elliptic Nonlinear System in RN by Tahar Bouali and Rafik Guefaifia International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37 doi:10.12691/ijpdea-2-2-3
Views
15656
Html 15224
Abstract 432
29 May 2014 (publication date) through 27 November 2021 *
39.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8659
PDF6126
Epub820
XML1168
PPT0
Figures299
Tables246
Export: 2458
RIS833
BibTex729
Endnote896
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com